# SDR REXA200600065

- Difficulty date: June 13, 2006
- Submitted: June 15, 2006
- Operation: Air carrier
- Aircraft: N8488D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7488
- Aircraft time: 12,368 hours, 11,009 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38004883
- Part serial: P654
- Condition: Malfunctioned
- Location: Apu Bay
- Part time: 7,342 hours, 15,487 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

APU CAUSED SMOKE IN THE CABIN WHEN THE ECS WAS TURNED ON.  CREW SHUT DOWN THE APU. MAINTENANCE TROUBLESHOT THE ECS SYSTEM AND APU.  THIS APU HAS A HISTORY OF STARTING PROBLEMS.  THE APU WAS DEFERRED PER MEL 49-10-11 AND RELEASED FOR SERVICE.
